×

zbMATH — the first resource for mathematics

Some asymptotic fixed point theorems. (English) Zbl 0256.47040

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ju. G. Borisovič and Ju. I. Sapronov, On the topological theory of densifying operators, Dokl. Akad. Nauk SSSR 183 (1968), 18 – 20 (Russian).
[2] Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291 – 303. · Zbl 0086.10203
[3] Felix E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253 – 293 (1960). · Zbl 0102.37901
[4] Felix E. Browder, Another generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 399 – 406. · Zbl 0128.35901
[5] Felix E. Browder, A further generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 575 – 578. · Zbl 0137.32601
[6] Felix E. Browder, Asymptotic fixed point theorems, Math. Ann. 185 (1970), 38 – 60. · Zbl 0212.27704
[7] -, Nonlinear operators and nonlinear equations of evolution, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., Providence, R.I. (to appear).
[8] Gabriele Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84 – 92 (Italian). · Zbl 0064.35704
[9] Aristide Deleanu, Théorie des points fixes: sur les rétractes de voisinage des espaces convexoïdes, Bull. Soc. Math. France 87 (1959), 235 – 243 (French). · Zbl 0093.36801
[10] Albrecht Dold, Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965), 1 – 8. · Zbl 0135.23101
[11] Rodney D. Driver, Existence and continuous dependence of solutions of a neutral functional-differential equation, Arch. Rational Mech. Anal. 19 (1965), 149 – 166. · Zbl 0148.05703
[12] J. Dugundji, An extension of Tietze’s theorem, Pacific J. Math. 1 (1951), 353 – 367. · Zbl 0043.38105
[13] R. L. Frum-Ketkov, Mappings into a sphere of a Banach space, Dokl. Akad. Nauk SSSR 175 (1967), 1229 – 1231 (Russian). · Zbl 0186.46904
[14] Jack K. Hale, A class of neutral equations with the fixed point property, Proc. Nat. Acad. Sci. U.S.A. 67 (1970), 136 – 137. · Zbl 0207.45403
[15] J. K. Hale and M. A. Cruz, Existence, uniqueness and continuous dependence for hereditary systems., Ann. Mat. Pura Appl. (4) 85 (1970), 63 – 81. · Zbl 0194.41002
[16] W. A. Horn, Some fixed point theorems for compact maps and flows in Banach spaces., Trans. Amer. Math. Soc. 149 (1970), 391 – 404. · Zbl 0201.46203
[17] G. Stephen Jones, Asymptotic fixed point theorems and periodic systems of functional-differential equations, Contributions to Differential Equations 2 (1963), 385 – 405.
[18] G. Stephen Jones, Stability and asymptotic fixed-point theory, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1262 – 1264. · Zbl 0131.13601
[19] M. A. Krasnosel\(^{\prime}\)skiĭ, The operator of translation along the trajectories of differential equations, Translations of Mathematical Monographs, Vol. 19. Translated from the Russian by Scripta Technica, American Mathematical Society, Providence, R.I., 1968.
[20] C. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309. · JFM 56.1124.04
[21] Jean Leray, Sur la position d’un ensemble fermé de points d’un espace topologique, J. Math. Pures Appl. (9) 24 (1945), 169 – 199 (French). · Zbl 0060.40704
[22] -, Sur les équations et les transformations, J. Math. Pures Appl. (9) 24 (1946), 201-248. MR 7, 468. · Zbl 0060.40705
[23] Jean Leray, Théorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221 – 233 (French). · Zbl 0093.36702
[24] Roger D. Nussbaum, The fixed point index and asymptotic fixed point theorems for \?-set-contractions, Bull. Amer. Math. Soc. 75 (1969), 490 – 495. · Zbl 0174.45402
[25] Roger D. Nussbaum, Asymptotic fixed point theorems for local condensing maps, Math. Ann. 191 (1971), 181 – 195. · Zbl 0202.54004
[26] Roger D. Nussbaum, The fixed point index for local condensing maps, Ann. Mat. Pura Appl. (4) 89 (1971), 217 – 258. · Zbl 0226.47031
[27] Roger D. Nussbaum, A geometric approach to the fixed point index, Pacific J. Math. 39 (1971), 751 – 766. · Zbl 0232.47061
[28] -, The fixed point and fixed point theorems for \( k\)-set-contractions, Ph. D. Dissertation, University of Chicago, Chicago, Ill., 1969 (unpublished). · Zbl 0174.45402
[29] Roger D. Nussbaum, Estimates for the number of solutions of operator equations, Applicable Anal. 1 (1971), no. 2, 183 – 200. · Zbl 0235.47035
[30] Barrett O’Neill, Essential sets and fixed points, Amer. J. Math. 75 (1953), 497 – 509. · Zbl 0050.39202
[31] B. N. Sadovskiĭ, On a fixed point principle, Funkcional. Anal. i Priložen. 1 (1967), no. 2, 74 – 76 (Russian). · Zbl 0165.49102
[32] H. Steinlein, Zur existenz von fixpunkten bei abbildungen mit vollstetigen iterierten, Ph. D. Dissertation, University of Munich, 1970.
[33] Richard B. Thompson, A unified approach to local and global fixed point indices, Advances in Math. 3 (1969), 1 – 71. · Zbl 0186.57001
[34] Taro Yoshizawa, Stable sets and periodic solutions in a perturbed system, Contributions to Differential Equations 2 (1963), 407 – 420.
[35] V. Istrăţescu and A. Istrăţescu, On the theory of fixed points for some classes of mappings. I, Bull. Math. Soc. Sci. Math. R.S. Roumanie (N.S.) 14(62) (1970), no. 4, 419 – 426 (1972). Ana Istrăţescu and Vasile Istrăţescu, On the theory of fixed points for some classes of mappings. II, Rev. Roumaine Math. Pures Appl. 16 (1971), 1073 – 1076. Vasile Istrăţescu and Ana Istrăţescu, On the theory of fixed points for some classes of mappings. III, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 49 (1970), 43 – 46 (1971) (English, with Italian summary). V. Istrăţescu and A. Istrăţescu, On the theory of fixed points for some classes of mappings. IV, Bull. Math. Soc. Sci. Math. R.S. Roumanie (N.S.) 15(63) (1971), no. 1, 33 – 45 (1972). Vasile Istrăţescu and Ana Istrăţescu, On the theory of fixed points for some classes of mappings. V, Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 51 (1971), 162 – 167 (English, with Italian summary). Ana Istrăţescu and Vasile Istrăţescu, On the theory of fixed points for some classes of mappings. VI, Rev. Roumaine Math. Pures Appl. 17 (1972), 1639 – 1642.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.